# SDR CA970528023

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B1
- Engine: Tmeca ARRIEL1B
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Diaphragm
- Part number: 704A34240002
- Condition: Burst
- Location: Accumulator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ACCUMULATOR DIAPHRAGM BURST.
